# SDR CALA2013122393871

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 74,538 hours, 27,477 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE EICAS ILLUMINATED WHEN FLAP LEVER MOVED FROM 20 TO 25 FLAPS.  TROUBLE SHOT IAW FIM 27-51 PG 135 & FOUND A RT FLAP TRANSMITTER WIRE FAULT ON THE 2 FSCU.  SWAPPED THE 2 & 3 FSCU.  PERFORMED BITE TEST & HAVE NO MORE FAULTS.  DID CHECK THE CP ON THE RT FLAP TRANSMITTER & FOUND NO FAULTS.
